# SDR CA190821004

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B575901
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE ROLLED BACK DURING A TLA MOVEMENT WHILE TAXIING ON THE WAY TO THE RUNWAY. N1 AND N2 SIMPLY ROLLED BACK RATHER THAN ACCELERATE WHEN COMMANDED. THE EEC, SENSING THE DECREASE IN N2, TRIED TO MAINTAIN THE ENGINE WITH INCREASED FUEL HOWEVER IT ONLY MANAGED TO MAX THE ITT AND BOUNCE THE CONTROL LOOP AROUND BETWEEN ILOOPS 3 (RATIO UNIT ACCEL), 8 (MAX WF DOT LIMIT), AND 12 (T45 LIMIT) AND ENGINE SHUTDOWN. (TC# 20190821004)
